# SDR ABXR2020091500102

- Difficulty date: September 15, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N658GT
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 60,994 hours, 45,516 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143T50001
- Condition: Corroded
- Location: Bs 544
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLC STA. 544, RBL 32 TOP OF FLOOR WEB IS CORRODED.  REMOVED AND REPLACED WEB, IAW B767 51-40-03 AND BOEING DWG 143T5000.
